Home > Research > Publications & Outputs > Lattice isomorphisms of Lie algebras (addendum)

Electronic data

Links

Text available via DOI:

View graph of relations

Lattice isomorphisms of Lie algebras (addendum)

Research output: Contribution to journalJournal article

Published

Standard

Lattice isomorphisms of Lie algebras (addendum). / Towers, David.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 95, No. 3, 01.05.1984, p. 511-512.

Research output: Contribution to journalJournal article

Harvard

Towers, D 1984, 'Lattice isomorphisms of Lie algebras (addendum)', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 95, no. 3, pp. 511-512. https://doi.org/10.1017/S0305004100061831

APA

Towers, D. (1984). Lattice isomorphisms of Lie algebras (addendum). Mathematical Proceedings of the Cambridge Philosophical Society, 95(3), 511-512. https://doi.org/10.1017/S0305004100061831

Vancouver

Towers D. Lattice isomorphisms of Lie algebras (addendum). Mathematical Proceedings of the Cambridge Philosophical Society. 1984 May 1;95(3):511-512. https://doi.org/10.1017/S0305004100061831

Author

Towers, David. / Lattice isomorphisms of Lie algebras (addendum). In: Mathematical Proceedings of the Cambridge Philosophical Society. 1984 ; Vol. 95, No. 3. pp. 511-512.

Bibtex

@article{0f2f50b07d4e4dd9ada9861735161ba6,
title = "Lattice isomorphisms of Lie algebras (addendum)",
author = "David Towers",
note = "http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3), pp 511-512 1984, {\textcopyright} 1984 Cambridge University Press.",
year = "1984",
month = may
day = "1",
doi = "10.1017/S0305004100061831",
language = "English",
volume = "95",
pages = "511--512",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Lattice isomorphisms of Lie algebras (addendum)

AU - Towers, David

N1 - http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3), pp 511-512 1984, © 1984 Cambridge University Press.

PY - 1984/5/1

Y1 - 1984/5/1

U2 - 10.1017/S0305004100061831

DO - 10.1017/S0305004100061831

M3 - Journal article

VL - 95

SP - 511

EP - 512

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -